# SDR QXEA0001424

- Difficulty date: May 30, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 34,380 hours, 47,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  EXIT LIGHT LENS AT MAIN CABIN DOOR LOWER ENTRANCE IS BROKEN.  REPLACED EXIT LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
